# SDR A6WA201441604

- Difficulty date: May 20, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN UNDER TCAS ANTENNA HAS MULTIPLE SURFACE SCRATCHES.  REPAIRED IAW STS EA 15-2014-128 DATED 5/23/2014.
